| Model Number |
310C31 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Pneumonia (2011); Heart Failure/Congestive Heart Failure (4446); Insufficient Information (4580)
| Date of Event |
05/09/2025
Type of Reportable Event
Death
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that during the implant of this 30mm tricuspid annuloplasty ring, it was explanted and replaced with a 31mm bioprosthetic valve.The reason for the replacement was not reported.Subsequently, 1 month later, the patient died.The cause of death was not received.Therefore, relatedness of the death to the valve could not be excluded.It is unknown whether an autopsy was performed.
Additional Manufacturer Narrative
Medtronic received additional information that changed the event description and device relatedness of this previously reported event.There was no evidence to suggest the device caused or contributed to a death or serious injury.Updated data: a.4: weight in lbs: b.5: event description b.7: relevant history h.6: coding.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that reported the patients cause of death was confirmed as right sided heart failure.It was also reported that the patient had contributing factors such as chronic right sided heart failure, pneumonia, congestive heart failure and a gastrointestinal bleed.It was further noted that the physician does not believe the medtronic product may have caused or contributed to the patient death.No additional adverse patient effects were reported.